# SDR AALA2009021400489

- Difficulty date: February 14, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 52,573 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA   FORWARD UPPER EMERGENCY FLASHLIGHT BATTERY LOW. REPLACED BATTERY FOR FORWARD UPPER EMERGENCY FLASHLIGHT.
